Efficiency Analysis of Simple Perturbed Pairwise Comparison Matrices

Bozóki, Sándor and Ábele-Nagy, Kristóf (2016) Efficiency Analysis of Simple Perturbed Pairwise Comparison Matrices. FUNDAMENTA INFORMATICAE, 144 (3-4). pp. 279-289. ISSN 0169-2968 10.3233/FI-2016-1335

[img] Text
Bozoki_279_3013233_ny.pdf

Download (278kB)
[img] Text
Bozoki_279_3013233_z.pdf
Restricted to Registered users only

Download (277kB) | Request a copy
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Research Laboratory on Engineering & Management Intelligence > Research Group of Operations Research and Decision Systems
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 28 Jan 2017 12:26
Last Modified: 28 Jan 2017 12:26
URI: http://eprints.sztaki.hu/id/eprint/8997

Update Item Update Item